# SDR SWAA2021102151517

- Difficulty date: May 25, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 8,588 hours, 3,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ANGLE CRACKED BS 370 BETWEEN STRINGER 17-18 L/H / REMOVED AND REPLACED ANGLE BS 370 BETWEEN STRINGER 17-18 L/H IAW SRM 51-40-02-0G-0
